Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 451953, 8 pages
http://dx.doi.org/10.1155/2014/451953
Research Article

On Chebyshev Polynomials, Fibonacci Polynomials, and Their Derivatives

Department of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 6 June 2013; Revised 19 November 2013; Accepted 7 February 2014; Published 13 March 2014

Academic Editor: Vijay Gupta

Copyright © 2014 Yang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Wu and W. Zhang, “The sums of the reciprocals of Fibonacci polynomials and Lucas polynomials,” Journal of Inequalities and Applications, vol. 2012, article 134, 2012. View at Google Scholar
  2. X. Wu and G. Yang, “The general formula of Chebyshev polynomials,” Journal of Wuhan Transportation University, vol. 24, pp. 573–576, 2000. View at Google Scholar
  3. W. Zhang, “Some identities involving the Fibonacci numbers and Lucas numbers,” The Fibonacci Quarterly, vol. 42, no. 2, pp. 149–154, 2004. View at Google Scholar · View at MathSciNet
  4. S. Falcón and Á. Plaza, “On k-Fibonacci sequences and polynomials and their derivatives,” Chaos, Solitons & Fractals, vol. 39, no. 3, pp. 1005–1019, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Falcón and Á. Plaza, “The k-Fibonacci sequence and the Pascal 2-triangle,” Chaos, Solitons & Fractals, vol. 33, no. 1, pp. 38–49, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Falcón and Á. Plaza, “The k-Fibonacci hyperbolic functions,” Chaos, Solitons & Fractals, vol. 38, no. 2, pp. 409–420, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. U. W. Hochstrasser, “Orthogonal polynomials,” in Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables, M. Abramowitz and I. A. Stegun, Eds., chapter 22, pp. 771–802, Dover, New York, NY, USA, 1965. View at Google Scholar
  8. R. Ma and W. Zhang, “Several identities involving the Fibonacci numbers and Lucas numbers,” The Fibonacci Quarterly, vol. 45, no. 2, pp. 164–170, 2007. View at Google Scholar · View at MathSciNet